Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Red, itchy spots on penis after masturbation. How to make it go away?

When I masturbated a little over a month ago I was a little more ruff than usual. After I was done I got these big red itchy spots on the shaft of my penis ., every time I would masturbate after they would show up. I haven t masturbated in a month or so and no there is a little bit of dead skin still peeling and it s pink where the red spots used to be. What should I do to make it go away?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! Most likely the red itchy spots are traumatic due to repeated masturbation and possibly also a super added fungal infection as well. I would suggest you to avoid masturbation for some time till these ulcers heal off completely. In case it persists, then you may have to get reviewed by a Dermatologist in your area who may prescribe some anti fungal cream for you along with an oral antibiotic for the ulcers to heal. Wishing you good luck.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor